Secnidazole

What is Secnidazole?

Secnidazole is an antiamoebic agent, prescribed for giardiasis and amoebiasis.

Questions and answers on "Secnidazole"

With single dose secnidazole can i continue usual dose of 150 mg ecospirin

doctor1 MD

Brief Answer:
yes it is safe

Detailed Answer:
Dear Anshanker,

Greetings from health care magic!!! I am Dr Thakker and shall be answering your question.

Secnidazole causes fatal haemorrhage with warfarin which affects the clotting factors. However aspirin works in a different way by inhibiting...

Read Full Thread   Ask a Doctor Now

Are ther any issues if we do not complete the course.. my husband is experiencing dizziness after taking secnidazole tablet.

doctor1 MD

Brief answer.....side effects like dizziness after taking SECNIDAZOLE are transient in nature
Detailed answer.....
Hello,
Thanks for the query.
I have read your query and understand your concern.
I will answer your querries one by one.
Side effects like gastric discomfort or dizziness after...

Read Full Thread   Ask a Doctor Now

I have been diagnosed with PID. I am taking Ceftum 500 1 tab twice daily, Doxt 100 1 tab twice daily and Metrogyl 400 1 tab thrice daily. is that sufficient? should my husband be taking some medicines as well? I gave birth to a baby 1 year back. My symptoms include heavy bleeding since menstruation re-started (8 months after delivery), severe chronic lower abdominal cramping pain, chills, lower back pain, fatigue.No vaginal swab was not taken. I have already started taking the antibiotics, what to do now? Which medicines should my husband take, please suggest? And how to screen for STDs?

doctor1 MD

Brief Answer:
SUFFICIENT MEDICATION, HUSBAND ALSO SHOULD TAKE.

Detailed Answer:
Hello
Thanks for trusting us with your health concern.
Actually, a vaginal swab ensures that the specific offending organism is targetted and treated accordingly.
You have been started empirically on antibiotics that...

Read Full Thread   Ask a Doctor Now

Hi ...my partner took fas 3 kit ...after taking the afternoon dose at nite was feeling of vomiting and it's been two days the same vomit feeling is there ....are these side effects of the kit? Please suggest

doctor1 MD

Brief Answer:
Yes it maybe side effect

Detailed Answer:
Hi
Thanks for your query.

From your query it seems that your partner has taken azithromycin and secnidazole and is experiencing side effect of secnidazole.

Such triple combinations are not recommended. It covers all three types of germs...

Read Full Thread   Ask a Doctor Now

Use of Secnidazole

Hello,
I am a male 48 years old 6'2" 198 lbs. Recently I was on a mission trip in Guatemala with a group. Since the return most of the group has come back with on-going diarrhea. My wife did as well and she went to her doctor and they prescribed Flagyl for a week. It worked. I developed symptoms a couple of weeks after my wife but since I also have Collagenous Colitis, I wasn't sure of the cause of my diarrhea, as it could be a colitis flare up. I currently take pepto daily for the colitis and Endocort on occasion as needed.

I went to a doctor and explained all this to her and she gave me Flagyl for a week as well. I have been off of it for two weeks and I still have diarrhea in varying degrees. A friend who went to Guatemala with me said the doctor there prescribes Secnidazole (2g) - 1 dose for giardiasis. Is it okay for me to take? I also take Lisinopirl (10mg) for mild hyper tension, 81mg aspirin, probiotics, Allopurinol (300mg) to reduce uric acid to prevent Gout.

doctor1 MD

Brief Answer:
Hello. I understand your concern here

Detailed Answer:
The problem here is that you haven't had a stool sample for cultures and sensitivities to determine if there is an infection present and what the organism involved is.

Normally, I would treat you with a combination of Cipro and...

Read Full Thread   Ask a Doctor Now

metronizodole alternative please?
i have been treated 3 times but the aemeba parasite keeps on doing back

is there something else i can try please

doctor1 MD

Brief Answer:
Diloxanide Furate / Tinidazole / Ornidazole .

Detailed Answer:
Hi.
Thanks for your query.

Is it by the repeated stool tests and / or just by clinical presentation that you feel amoeba is coming back ?
When was the last course of metronidazole taken, which dosage and for how many...

Read Full Thread   Ask a Doctor Now

I have been unable to hold down any food for four days - when I eat something, I throw it up within 3-4 hours

doctor1 MD

Brief Answer:
Acute gut inflammation(enteritis).

Detailed Answer:
Hi,
Thanks for choosing HealthcareMagic for your query.
Have gone through your details and i appreciate your concerns.
Most likely you are suffering from acute gastroenteritis,usually gastroenteritis is caused by viral...

Read Full Thread   Ask a Doctor Now

I' ve started having numerous dark brown stools about 2 mos ago with occasional stomach pain - know definite one spot or intensity. I'm constantly having to change. I probably have go I/4 cup to 3/4 cup four or more times daily. Taking anti-diarrhea pills help but I have to take them everytime. YYYY@YYYY

doctor1 MD

Brief Answer:
chronic enteritis.

Detailed Answer:
Hi
Yes most likely its gastroenteritis,usually gastroenteritis is by viral infection(Nova virus) and is self limiting,Takes five to sevendays,But as you mentioned its already more then a weak so most likely you are having either bacterial or...

Read Full Thread   Ask a Doctor Now

I have been having a itch on my vagina for the past two days. I checked and it looked like little pink or red dots around

doctor1 MD

Brief Answer:
Allergic reaction possible

Detailed Answer:
Hi,

I understand your concerns about itching.

Most common reason for such sudden appearance of rash is allergic reaction to some substances. This allergic reaction could be due to food, environment, dust, new cloth etc..

If this is not...

Read Full Thread   Ask a Doctor Now

I HAVE HAD DIERRHEA FOR OVER TWO WEEKS AND FEEL FINE OTHER WISE .

doctor1 MD

Brief Answer:
Stomach flu

Detailed Answer:
Hi
Yes most likely its gastroenteritis,usually gastroenteritis is by viral infection(Nova virus) and is self limiting,Takes five to sevendays,But as you mentioned its already more then a weak so most likely you are having either bacterial or protozoal infection...

Read Full Thread   Ask a Doctor Now

Recent questions on  Secnidazole

doctor1 MD

sir i suffing by isb with mucos with blood age 38years weight 54kg used medicine normaxine tab ofloine+orninazole tab anti worm tablets albendazole memendazole and secnidazole. natural x power. and few ayurvedic medicine kutjawleha kutjarist chitrakadivati vilvyadi churan etc.

doctor1 MD

the past 5 days, i have amoebiasis and yesterday i took secnidazole flagentyl. i felt better for several hours, but earlier this morning ive been experiencing bloating and stomach cramps, also poo-ed 3 times, after eating (and stool is weird). how long will it really take before i get better again? during the 5 days, i would feel better for several hrs (will stop poo-ing) but then it would come back after i eat.

doctor1 MD

i have stomach pain and diarrhea since 6am the morning. I also have a lot of blood in the diarrhea. XXXXXXX XXXXXXX

doctor1 MD

I am a female, 51 yrs of age, 5 ft. 4 in. and 150 lbs and live in Tanzania, Africa. Two months ago I had a stool sample brought to a lab and learned I had g.lambia, amoeba (e. histolytica) numerous, and p/cells - 12/hpv.

I was prescribed ofloxacin tablets 400 mg 2x5 tablets and took this bacteria drug for 10 days.

Also was given Secnidazole tablets 1000 mg. Entosec - 2 tablets. I read on the internet it is good to have stools checked again for g.lambia b/c even though feeling good there may still be parasites present. So.... I brought in a stool sample yesterday and was texted just now saying that it was basically ok, just have pus cells 4/HPV. Do you think I need to get meds again? I had 12 HPV initially and really don't want more meds if I don't need them. I am feeling fine and understand this is a intestinal infection and that it is normal to have some pus cells in the stools? Please give me advice as to whether I need to take meds. There is no more diaherrea and I was just getting this test done to make sure things are ok. I don't trust the Dr. in that clinic and won't be going to see him.

doctor1 MD

Yellow liquid stool. Usg abodmen normal. Fobt normal cbc count normal. Stool examination normal. endoscopy normal .

doctor1 MD

Hi about 10 days ago I was hit with some pretty bad diarrhea , i also was trembling, sweating and had some vomiting , mostly with no food coming up. after hours of this I finally caved and too an Imodium . I ate very little the next two days, when...

doctor1 MD

Hi sir, i am having little uneasiness in both side of the stomach & feeling of fullness for last one week. A Dr. prescribed me Netazoxanide 500mg for 5 days but not relief. Subsequently i took albendazole 500mg & Secnidazole 1gm but no relief. Plz advice

Ask Question
Dr. Andrew Rynne
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Treatment/Therapy